# SDR ASAA2017061121030

- Difficulty date: June 11, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 28,090 hours, 8,387 cycles
- Engine: Cfmint CFM567B20
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Part number: TC29603
- Condition: Out Of Limits
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78273000 ON THE NR 2 ENGINE, FOUND ECONOMIC FAULT BOTTOM LEFT EGT SIGNAL (T495S3) IS OUT OF RANGE. MESSAGE 77-20862. ACFT GROUNDED.  REMOVED AND REPLACED THE NR 2 ENGINE BOTTOM RIGHT T49.5 PROBE. PERFORMED T49.5 PROBE INSTALLATION TEST. TEST GOOD, NO FAULTS.
